VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 426 / 671

Jimmy page
(@babe1ruth911)
New Member
Joined: 3 months ago
Posts: 1
 

First time here.I hope this shows.

After my second moderna vaccine.I woke up with the room spinning and my head jerking to one side.I threw up 6-10 times every 5 minutes and after 12 hours my doctor said I should go to the ED. The ambulance came and got me and gave me something for the nausea and it helped.the hospital didnt even look at me but told the ambulance to dump me on the floor in admitting with 70 other patients. A side story; the hospital triaged me and the doc ordered test and meds, but the nurse thought i left because she didnt see me on the floor in agony.

10 hours later,finally They did every test possible,lab,ekg,mri’s,ct scan etc and they told me to go home and buy some over the counter med for dizziness.well my wife doesn’t drive and is stuck at home watching my 2 adult autisitic sons,so i had to order med from amazon.meds didnt help.it took 3 weeks for the dizziness to go away,but i still feel sick and keep falling to the side,my head is very foggy,ears are ringing,tired all the time,and other issues. I worked as a respiratory therapist for 33 years until 2018 and never felt this bad for so long.my sons are not goi g to get the vaccine now.The vaccine was way worse than covid probably would have been. I’m 62 and was in perfect health.

This post was modified 3 months ago by Jimmy page

ReplyQuote
Bella
(@bella)
Active Member
Joined: 3 months ago
Posts: 6
 

@markm90 Hi Mark! Did your floaters issue resolve? Would like to have some advice from you as I am also facing floater in my right eye after ist Pfizer shot and am wondering if the floaters are related to vaccination or how is the issue at least in your case? Please respond did your floaters faded or gone with time or how is it? Thank you!


ReplyQuote
Gloria M
(@gloriam)
Estimable Member
Joined: 7 months ago
Posts: 123
 

@dbranch 

Thank you for asking. Wish I could report that “I feel great” which is my pre Pfizer 19 weeks ago response but still wake up with a headache and fatigue everyday, am dizzy but not as much, brain fog and lack of motivation are high. Have a MRI ordered by neurologist and start vestibular PT mid August. Hopefully some relief. So sick of feeling like crap and also not being myself. I avoid complaining and hate it when others such as my mother complain about everything and everyone. Life is too short to be miserable, but if ingesting poison I now know that can change. Little did we know. Hang in there and take joy where you can find it. Thanks again. ❤️


Bella
(@bella)
Active Member
Joined: 3 months ago
Posts: 6
 

@yoki Hi, any update on your floaters issue? Are they gone away now or how is it? 


ReplyQuote
Gloria M
(@gloriam)
Estimable Member
Joined: 7 months ago
Posts: 123
 

@babe1ruth911 

Oh Jimmy so very sorry. Your story illustrates how little is known about the poison in the form of these vaccinations being injected is known. The side effects listed here on this forum are heartbreaking to say the least. And your situation is so unjust because even the medical people don’t know what they are dealing with. I encourage you to read as many posts on this forum from the beginning as possible and make notes on what rings true with you. So much good information you don’t find in other places and overall pretty darn objective as well. Don’t hesitate to reach out. I fell so blessed to have found this forum in a time of utter worldwide chaos. 🙏


Bella
(@bella)
Active Member
Joined: 3 months ago
Posts: 6
 

@jandjvax Hi! Any improvement with your eye floaters problem? I have also got eye floater after ist shot of Pfizer and am worried whether I should take the second shotor not? Did your floaters faded or went away now or how is that? Please reply. Thank you!


ReplyQuote
Bella
(@bella)
Active Member
Joined: 3 months ago
Posts: 6
 

@vincent Hi Vin! Any improvement with your eye floaters problem? I have also got eye floater after ist shot of Pfizer and am worried whether I should take the second shot or not? Did your floaters faded or went away now or how is that? Please reply. Thank you!


ReplyQuote
KK1234
(@tijay00)
New Member
Joined: 3 months ago
Posts: 1
 

I had my 2nd   phizer vaccine in April 16th for one month I thought i was going blind  i coudn't see 15 feet from my front door , | could see people passing but I couldnt tell you whoo they were , I am still passing blood in my urine  , I wake every morning I feel i have been hit with a cricket bat , I have severe aches in most of my joints  the worst is my lower back and  fingers . MY CK levels   has been elevated since April ,  I constantly have a Butek pain patch on I can't get get up without it.

I have developed   cataracts in both eyes  and  I am waiting  for  my right eye to be operated upon . I have been  on prednisolone for an extended period  of time but as soon as  I come off it  the pain is worse.

I regret taking the vacccine its ruined my life .


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Trusted Member
Joined: 3 months ago
Posts: 57
 

@babe1ruth911 you are right .The vaccines are worse than the covid.lots of us we have these side effects (dizziness and head ache)post first dose.the starnge thing is that they didnt even mention  in list of side effects in official websites!and the bad thing is that the headache and dizziness will not stop by over the counter painkillers and tablets!!are you fully recovered now?what left with you in details.


  •  

ReplyQuote
Apoll
(@apollo)
Eminent Member
Joined: 4 months ago
Posts: 31
 

Just got off an appointment with dr syed hailer he explained to me about the spike protein effects in are body, and he told me he believes that our bodies will heal by themselves over time. He suggested some supplements if I wanted to go that root, or ivermectin if I wanted to go alittle faster. Overall I’m very happy with the meeting. He is very knowledgeable and seems to genuinely want to help. Any questions few free to ask.


Jen, LPV, Boatrocking and 1 people liked
ReplyQuote
RomainA
(@romaina)
Eminent Member
Joined: 3 months ago
Posts: 43
 

Hello everyone I am a French 32 years old and I have been experiencing the same symptoms as you all for 2 months ... It happens in waves during the day Sometimes in the early morning things are fine and then suddenly there is has this brain fog and dizziness that happens And then it comes back in the afternoon and in the evening ... Every day now I live in fear It's a real nightmare ... My family do not understand and I am not far from depression I even have dark thoughts it's so hard..Luckily I found you it gives me some hope Thank you for all


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 3 months ago
Posts: 19
 
  • @apollo Please tell us more what the doctor said how he thinks yhe body gets rid of the spike protein! What supplements did he suggest and what dosage of ivermectin ? Thanks!

ReplyQuote
tauniarae
(@tauniarae)
New Member
Joined: 5 months ago
Posts: 1
 

Dr. Bruce Patterson has cracked the code on Long Haul Covid - This is the same treatment for Post Vaccine Inflammatory Syndrome!

 

https://abc7news.com/covid-long-hauler-symptoms-term-side-effects-of/10897908/

This post was modified 3 months ago by tauniarae

ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Trusted Member
Joined: 3 months ago
Posts: 57
 

@apollo explain more plz,How long?minimum /maximum?some people are suffering for almost 6 months!Its never ending for some of us.I'm almost 6 weeks memeber of this forum,I checked all the post one by one nobody reported fully recovered.This vaccine is terrible!


ReplyQuote
Iris Lynne
(@jardelina)
Eminent Member
Joined: 4 months ago
Posts: 37
 

@kdoyle84 I know terrible way to live.  So debilitating.  Im glad we have this forum so medical people don't just say you have anxiety.  This is real. And truly depressing suffering in this way.  


ReplyQuote
Page 426 / 671